按条件检索“354”条记录

已选条件: 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
341. Singular Boolean networks: Semi-tensor product approach EI SCOPUS SCIE

作者:FENG JunE;YAO Juan;CUI Peng

作者机构:[Feng, J.E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yao, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Cui, P] School of Control Science and Engineering, Shandong University, Jinan, 250061, China

来源:中国科学:信息科学(英文版),SCIENCE CHINA-INFORMATION SCIENCES,2013,Vol.56,Issue.11,265-278

WOS被引数:33

资源类型:期刊论文

WOS:000329537800022

342. Classical Solutions of Path-Dependent PDEs and Functional Forward-Backward Stochastic Systems EI SCOPUS SCIE

作者:Ji, Shaolin; Yang, Shuzhen

作者机构:[Ji, Shaolin] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Ji, Shaolin] Shandong Univ, Inst Math, Jinan 250100, Shandong, Peoples R China.; [Yang, Shuzhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2013,Vol.2013

WOS被引数:1

资源类型:期刊论文

WOS:000319580400001

343. Synchronization of interconnected multi-valued logical networks EI SCOPUS

作者:Meng, Min ;Feng, Jun-E

作者机构:[Meng, Min ;Feng, Jun-E ] School of Mathematics, Shandong University, Jinan 250100, China

会议名称:32nd Chinese Control Conference, CCC 2013

会议日期:26 July 2013 through 28 July 2013

来源:Chinese Control Conference, CCC,20136496-6501

资源类型:会议论文;期刊论文

344. An Estimation for the Hyperbolic Region of Elliptic Lagrangian Solutions in the Planar Three-body Problem SCOPUS SCIE

作者:Xijun Hu;Yuwei Ou

作者机构:[Hu, X] Department of Mathematics, Shandong University Jinan, Shandong, 250100, China;[ Ou, Y] Department of Mathematics, Shandong University Jinan, Shandong, 250100, China

来源:Regular & chaotic dynamics,REGULAR & CHAOTIC DYNAMICS,2013,Vol.18,Issue.6,732-741

WOS被引数:4

资源类型:期刊论文

WOS:000329108900012

345. Adaptive characteristic finite element approximation of convection-diffusion optimal control problems EI SCOPUS SCIE

作者:Fu, H.;Rui, H.

作者机构:[Fu, H] Department of Computational and Applied Mathematics, China University of Petroleum, Qingdao 266580, China;[ Rui, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2013,Vol.29,Issue.3,979-998

WOS被引数:4

资源类型:期刊论文

WOS:000316694100014

346. 中药配伍系统(CSCMM)的复杂网络拓扑特征分析 CSCD

作者:罗朝阳;朱志强;吴建良

作者机构:[罗朝阳] 昌吉学院数学系, 昌吉, 新疆 831100, 中国.;[朱志强] 山东大学数学学院, 济南, 山东 250100, 中国.;[吴建良] 山东大学数学学院, 济南, 山东 250100, 中国

来源:数学的实践与认识,Mathematics in Practice and Theory,2013,Vol.43,Issue.10

资源类型:期刊论文

347. Connected dominating sets in wireless ad hoc and sensor networks - A comprehensive survey EI SCOPUS SCIE

作者:Jiguo Yu;Nannan Wang;Guanghui Wang;Dongxiao Yu

作者机构:[Yu, J] School of Computer Science, Qufu Normal University, Rizhao, Shandong 276826, China, Key Laboratory for Intelligent Control Technique of Shandong Province, Rizhao, Shandong 276826, China;[ Wang, N] School of Computer Science, Qufu Normal University, Rizhao, Shandong 276826, China;[ Wang, G] School of Mathematics and System Science, Shandong University, Jinan, Shandong 250100, China;[ Yu, D] Department of Computer Science, University of Hong Kong, Pokfulam Road, Hong Kong, Hong Kong

来源:Computer communications,COMPUTER COMMUNICATIONS,2013,Vol.36,Issue.2,121-134

WOS被引数:55

资源类型:期刊论文

WOS:000314445700001

348. Block-centered finite difference methods for parabolic equation with time-dependent coefficient (Conference Paper) CPCI-S EI SCOPUS SCIE

作者:Rui, H.;Pan, H.

作者机构:[Rui, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Pan, H] School of Information Science and Engineering, Shandong Agricultural University, Taian 271018, China

会议名称:4th China-Japan-Korea Conference on Numerical Mathematics

会议日期:AUG 25-28, 2012

来源:Japan journal of industrial and applied mathematics,JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS,2013,Vol.30,Issue.3,681-699

WOS被引数:16

资源类型:会议论文;期刊论文

WOS:000328302200013

349. A New Algorithm for Decomposition Problem of Binary Fuzzy Relations CPCI-S

作者:Fan, Hongbiao; Feng, Jun-e; Zhang, Lequn; Lv, Hongli

作者机构:[Fan, Hongbiao; Feng, Jun-e; Zhang, Lequn] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lv, Hongli] Shandong Jianzhu Univ, Sch Informat & Elect Engn, Jinan 250100, Peoples R China.

会议名称:9th Asian Control Conference (ASCC)

会议日期:JUN 23-26, 2013

来源:2013 9TH ASIAN CONTROL CONFERENCE (ASCC),2013

资源类型:会议论文

WOS:000333734900370

350. 风险投资亏损的P-推理发现与应用

作者:于秀清;徐凤生;史开泉;

作者机构:[于秀清;徐凤生;史开泉]德州学院数学系;[于秀清;徐凤生;史开泉]山东大学数学与系统科学学院

来源:计算机科学,Computer Science,2013,Issue.08,227-232

资源类型:期刊论文

351. Evaluation of the City Emergency Capacity Based on the Evidence Theory EI SCOPUS SCIE

作者:Zhang, Jiang-hua; Huang, Wen-hui; Xu, Jin

作者机构:[Zhang, Jiang-hua] Shandong Univ, Sch Management, Jinan 250100, Shandong, Peoples R China.; [Huang, Wen-hui] Univ Chinese Acad Sci, Sch Management, Beijing 100049, Peoples R China.; [Xu, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2013,Vol.2013

资源类型:期刊论文

WOS:000328037000001

352. Backward stochastic differential equations with Markov chains and related asymptotic properties SCOPUS SCIE

作者:Tang, Huaibin; Wu, Zhen

作者机构:[Tang, Huaibin] Shandong Univ, Sch Informat Sci & Engn, Jinan 250100, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

资源类型:期刊论文

WOS:000328115000004

353. Mix-valued logic-based formation control EI SCOPUS SCIE

作者:Zhang, Lequn; Feng, Jun-e

作者机构:[Zhang, Lequn; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL,2013,Vol.86,Issue.6,1191-1199

WOS被引数:9

资源类型:期刊论文

WOS:000319380400020

354. Distribution of hecke eigenvalues of newforms in short intervals SCOPUS SCIE

作者:Wu, J.;Zhai, W.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Elie Cartan Nancy, CNRS, Université Henri Poincaré (Nancy 1), 54506 Vandæuvre-lès-Nancy, France;[ Zhai, W] Department of Mathematics, China University of Mining and Technology, Beijing 100083, China

来源:The Quarterly Journal of Mathematics,QUARTERLY JOURNAL OF MATHEMATICS,2013,Vol.64,Issue.2,619-644

WOS被引数:4

资源类型:期刊论文

WOS:000319431100015

共 18 页, 354 条记录

TOP